# SDR UIEA2025081501125

- Difficulty date: August 16, 2024
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 87,743 hours, 25,395 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 794953
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

JUST BEFORE ENGINE START, A VERY STRONG ELECTRICAL SMELL OVERWHELMED THE FLIGHT DECK. SMELL GOES AWAY AFTER PACKS ARE SHUT OFF( APU STARTER WAS BURNT AND WAS DETERMINED TO BE THE CAUSE OF THE SMOKE SMELL. R/R APU STARTER PER AMM 49-41-01. OPS CHK OK. NO DEFECTS NOTED. NO SMOKE SMELL NOTED. REF IPC 49-41-01-01 ITEM 50. R/R APU CONTROL UNIT PER AMM 49-61-05. OPS CHK OK. NO DEFECTS NOTED. REF IPC 49-61-05-01 FIG 5. SMOKE SMELL ADDRESSED PER CH 5 INSPECTION. NO MORE DEFECTS PER AMM 5-51-56. )
